# SDR DLM88030988

- Difficulty date: November 7, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 36,635 hours, 28,653 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 203BC1021
- Part serial: 784
- Condition: Failed
- Location: E/E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL, FOUND COCKPIT FULL OF SMOKE.  CABIN HAD SOME SMOKE VISIBLE WITH A SMOKEY ODOR.  A/C BATTERY WAS ON POWER AND AIR WAS PROVIDED BY GRD UNITS.  OPENED E+E ACCESS DOOR FOR T/S CKD E+E DOOR.  REMOVED AND REPLACED BATTERY CHARGER AND BATTERY CHARGER RELAY R2-56.  BATTERY CHARGER OPS NORMAL.  STARTED APU TO DRAW DOWN BATTERY.  BATTERY VOLTAGE AND AMPS CHECK NORMAL.
